After starting TRT my libido and sex drive have completely decreased and my t-levels have dropped to only 88!! Please help!
I've been lurking here for a while but this is my first time post and I'm really hoping to get some good information. I'm a 27 y/o 5/11 and 165 lbs and in what I consider to be relatively good shape. I work out 5-6x a week for over a hr and am generally in good energy. I've had sex 2x times a week on average since 16.
However, for the last 5-6 years I've had to use some type of ED supplement on occasion though I was able to achieve erections on my own I sometimes had trouble maintaining them. On my last visit to a new urologist (previous had retired) he noticed that my t-levels were down and suggested that I begin TRT.
Results from 9/10
Testosterone, total 238
Testosterone, % free 2.79
Testosterone, Free 66.4
The urologist at the time started me on 10mg of Testim everyday so that was 2 tubes a day. He was adamant in recommending against injections since they cause spikes and are not consistent. I also asked him about adding some HCG after reading this forum but he wasn't comfortable with that at the time and though it best to see how I react on the testim alone. Initially I noticed that my sex drive was much higher at around the 3-4 week mark but has since completely decreased! My testicles have also significantly shrunk down to grape sizes. I'm rarely in the mood with my gf and is seriously affecting our relationship.
Here are the test levels with E, 2 months later 11/10
Testosterone, total 88
Testosterone, % free 2.33
Testosterone, free 20.5
My urologist has since recommended that I stop testim and see an endocrinologist instead as he's not sure what to do. I realize that I may not have all the necessary tests but I'm working on scheduling a appointment with an endo. I've also scheduled another opinion from Dr. Bar Chama in nyc as i've seen the name mentioned on the forums here a bit.
If the testosterone isn't being absorbed and resulting in the low levels, then why are my testicles still shrinking? I would think that it would just result in the same levels and not lower them so drastically..
Can anyone offer some suggestions here? Should I try androgel to see if it absorbs better? Should I get some clomid to try to restart my testicles? I've gone from being able to achieve erections and having minor problems to having the major problem of not being able to at all. This is very depressing especially at my age..
Thanks for any help..